Skip to Content

If I have lost at least 70 pounds does my Synthroid dosage need to be adjusted?

Responses (2)

Rajive Goel 30 Jun 2010

Yes, weight loss has been indicated when taking Synthroid, but please do not adjust the dose before you have spoken to your doc who prescribed the med as he/she knows your medical history & could advise you the best, hope this helps, get well soon!

marjorie zych 30 Jun 2010

Cherylin, I was just taken off Synthroid because my thyroid issue straightened out but yes it may need to be adjusted if the weight loss is that much. Wish I could lose that how did you do it? Well back to your question sorry got off track, Synthroid may need to be adjusted in any drastic weight change in either direction. I hope I answered your question. marjorie zych

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions